Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ \sigma$-weakly closed modules of certain reflexive operator algebras


Author: Pei Xin Chen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1751-1756
MSC: Primary 47D25; Secondary 46H25, 47B47
MathSciNet review: 1246534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{A}$ be a completely distributive CSL algebra and let M be any $ \sigma $-weakly closed $ \mathcal{A}$-module. We give characterizations of commutant $ C(\mathcal{A},M)$ of $ \mathcal{A}$ modulo M and AlgLat M. Furthermore, we deal with the relations among $ \mathcal{A},C(\mathcal{A},M)$ and AlgLat M.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46H25, 47B47

Retrieve articles in all journals with MSC: 47D25, 46H25, 47B47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1246534-X
PII: S 0002-9939(1995)1246534-X
Keywords: $ \mathcal{A}$-module, reflexive operator algebra, commutant of $ \mathcal{A}$ modulo module
Article copyright: © Copyright 1995 American Mathematical Society